MathSciNet Relay Station
MathSciNet bibliographic data
MR2276175 46L89 (43A07)
Tomatsu, Reiji Amenable discrete quantum groups. J. Math. Soc. Japan 58 (2006), no. 4, 949–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement